# SDR UHLA2011111100402

- Difficulty date: November 11, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,848 hours, 11,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT LOWER CFI SEAT TRACK 5 INCHES FWD FRAME 23, 9" AFT FRAME 23, 2" AFT FRAME 26, 1" AFT FRAME 29, 4" AFT FRAME 31, 2" AFT FRAME 32, 8" AFT FRAME 33, SCRATCHES AND PAINT DAMAGE.  REMOVED AND REPLACED CFI SEAT TRACK IAW EMB 170 SRM 51-43-01 AND 51-40-01.
